# SDR QXEA2024020100026

- Difficulty date: January 31, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N654QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000933
- Aircraft time: 2,666 hours, 2,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99046520
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTO ILLUMINATION STRIP INOP BETWEEN 1A AND 2A. REMAIN DARK. REMOVED FROM SERVICE. R+R PHOTOLUMINESCENT STRIP LIGHT BETWEEN 1A & 2A IAW E175 AMM 33-50-21-000-801-A. OPS TEST GOOD NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
